Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Certain Quartic Surfaces Belonging to Infinite Discontinuous Cremonian Groups

Virgil Snyder and F. R. Sharpe
Transactions of the American Mathematical Society
Vol. 16, No. 1 (Jan., 1915), pp. 62-70
DOI: 10.2307/1988746
Stable URL:
Page Count: 9

You can always find the topics here!

Topics: Geometric planes, Mathematical surfaces, Conic sections, Pencils, Coordinate systems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

  • This reference contains 3 citations:
    • Doehelemann, Geometrische Trans- formationen, vol. 2, pp. 286-296
    • Sturm, Theorie der geometrischen Ver- wandtschaften, vol. 3, pp. 484-486
    • vol. 4, pp. 370-371.
  • *
    Burnside and Panton, Theory of Equations, 2d edition, p. 266.
  • F. Severi, Complementi alla teoria della base per la totalitd delle curve di una superficie algebrica, Rendiconti del Circolo Matematico di Palermo, vol. 30 (1911), pp. 265-288.
  • *
    G. Fano, Sopra alcune superficie del quarto ordine rappresentabili sul piano doppio, R e n d i - conti del Reale Istituto Lombardo, vol.39(1906), pp. 1071-1086.
  • *
    Fano, loc. cit., p. 1071.